MAUDE Adverse Event Report: MCKESSEN MEDICAL SURGICAL INC. MCKESSON 3CC LUER LOCK SYRINGE (STERILE); 3CC LUER LOCK SYRINGE STERILE

MCKESSEN MEDICAL SURGICAL INC. MCKESSON 3CC LUER LOCK SYRINGE (STERILE); 3CC LUER LOCK SYRINGE STERILE
Model Number MFR # 16-S3C
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/04/2017
Type of Reportable Event Other
Event or Problem Description
When opening the single use sterile 3cc syringe, a hair was noticed inside the syringe.This clearly is an un-sterile syringe.On (b)(6) 2017 i was preparing to inject a svis patient.When i was gathering my syringes to prepare injection on patient, i unwrapped the single 3cc luer lock tip sterile syringe, and noted a hair inside the syringe.The hair is long and apparent, and clearly this syringe was not packed sterile.

Brand Name
MCKESSON 3CC LUER LOCK SYRINGE (STERILE)
Common Device Name
3CC LUER LOCK SYRINGE STERILE
Manufacturer (Section D)
MCKESSEN MEDICAL SURGICAL INC.
richmond VA 23233
MDR Report Key7120590
Report NumberMW5073970
Device Sequence Number11077796
Product Code FMF
UDI-Device Identifier20612479206988
UDI-Public(01)20612479206988
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/02/2022
Device Model NumberMFR # 16-S3C
Device Catalogue NumberMFR # 16-S3C
Device Lot NumberCKDG05-02
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1